Modelling channelized surface drainage of supraglacial lakes

Kingslake, J., Ng, F. and Sole, A. (2015) Modelling channelized surface drainage of supraglacial lakes. Journal of Glaciology, 61 (225). 185 - 199. ISSN 0022-1430

Abstract

Metadata

Authors/Creators:
  • Kingslake, J.
  • Ng, F.
  • Sole, A.
Copyright, Publisher and Additional Information: © 2015 International Glaciological Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Antarctic glaciology; glacier hydrology; glacier modelling; ice-sheet modelling; remote sensing
Dates:
  • Published: February 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Jan 2016 15:42
Last Modified: 26 Jan 2016 15:42
Published Version: http://dx.doi.org/10.3189/2015JoG14J158
Status: Published
Publisher: International Glaciological Society
Refereed: Yes
Identification Number: https://doi.org/10.3189/2015JoG14J158
Related URLs:

Share / Export

Statistics